# SDR N6WA2023100401

- Difficulty date: October 4, 2023
- Submitted: October 4, 2023
- Operation: Air carrier
- Aircraft: N526GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10237
- Aircraft time: 422,221 hours, 29,868 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Receptacle
- Part number: CC670334013
- Part serial: NA
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GPU RECEPTACLE BUCKET CRACKED. R&R GPU RECEPTACLE IAW CRJ SRM 51-42-10
